# SDR DALA2024021302012

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: L2 Door Mop Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0197040) LH L2 MOP SILL CHORD TOP IS CORRODED. LOCATED & DRILLED NEW L2 MOP SILL CHORD IAW BOEING 737-800 SRM 51-40-05. INSTALL ACCOMPLISHMENT IS ON DELTA NON ROUTINE 9087841 W/O 1021997 2000-0026.
